Skip to Content

Does nubain cause detox,withdrawal symptoms in the person when its taken with methadone?

Responses (3)

Anonymous 14 Nov 2010

Hi rodney24 its funny you should mention that me and this nurse at the ER discussed that as he was injecting the nubain in my iv line he asked if i was on methadone. I said no why and he said that taking the nubain and methadone together can throw you into full withdrawls so i wouldnt recommend it. See the nubain is a narcotic used commonly in the ER i dont know how new it is but ive never heard of it till just recently. Hope this was helpful michelle.

annatfultz 14 Nov 2010

Mrs.P IS RIGHT. At my.methadone clinic they give us cards to give to drs saying nubain, stadol, and one other drug can send meth patients into complete withdrawals. And from what I here it is very true. Be very careful, your friend Anna

Anonymous 14 Nov 2010

Thank you annatfultz i just want him to have his question answered to the best of my ability and am happy to help.

subsailorslady1980 15 Nov 2010

Nubain, Stadol, Suboxone and other drugs that have an opiate agonist/antagonist can throw anyone into full blown withdrawls if you are on a continous around the clock medication that is just an opiate agonist. Those drugs all have another drug in it, usually naltrexone or nalexone that prevent the body from absorbing the opiate in it as well as if it didn't have it in it. ALWAYS ask what medication you are being given if you are on a maintenece medication for pain management or other reasons. Also, ALWAYS make sure that the doctor and nurses know that you are on that kind of medication. Good luck.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions